# SDR MYWA081512

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 22,497 hours, 7,986 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

ACFT WAS ON A FERRY FLIGHT WITH ONLY CREW AND NO PASSENGERS THAT DEPARTED AND EXPERIENCED A RAPID DECOMPRESSION. AT FL410 CRUISE, THE RT ENGINE BLEED TRIP LIGHT ILLUMINATED. WHEN RESET LIGHT WENT OUT FOR APPROX 20 SECONDS AND LIGHT ILLUMINATED AGAIN. ACFT COULD NOT MAINTAIN CABIN PRESSURE FOR SAFE OPERATION. CREW COMPLIED WITH NON-NORMAL PROCEDURES AND DID A RAPID DECENT TO 10,000 FEET. OXYGEN MASKS WERE DEPLOYED. FLIGHT LANDED SAFELY WITH NO ACFT DAMAGE OR PERSONNEL INJURY.
